This won’t sit well with you…
WARNING: This article has graphic images of a peer-reviewed case study of a fully activated individual.
Join Our Telegram channel here: https://t.me/TheTrueReporter
Toxic Epidermal Necrolysis (TEN) is a life-threatening skin disorder. It causes blisters and peeling of the skin.
In science, it goes by the name Stevens-Johnson Syndrome. It’s caused by medications.
Yes, vaccinations, too.
Keep in mind that TEN is a rare condition. You may have a slim chance to get it, but the possibility is still here.
Some doctors, scientists, and far-left reporters still say that the benefits of experimental jabs outweigh the side effects.
What about all the VAERS reports? We heard about a lot of cases of people dealing with paralysis, fever, pain… Some of them died after getting the experimental jab.
So-called experts didn’t say anything about these reports. How can experts still claim vaccines are safe? These people should be held accountable for their assertion that jabs are safe…
TEN is rare, but painful.
COVID-19 has 99.9% survival rate.
Vulnerable groups can still receive treatment.
Why would you get anything that may kill you?
Cureus | Toxic Epidermal Necrolysis Post COVID-19 Vaccination – First Reported Case sempre meglio https://t.co/hLqOOCTQpl
— barbara balanzoni (@barbarab1974) August 20, 2021
Cureus | Toxic Epidermal Necrolysis Post COVID-19 Vaccination – First Reported Case https://t.co/yW6SgwPrLI
— President Lisa Trump (@Carmilla5) August 19, 2021
Sorry but even if there is a slim chance of this happening to someone then surely its not a case of “just get vaccinated”?
People are being shamed, demonised into getting this vaccine which clearly needs more rigorous testing. https://t.co/zsOsdIIduj
— catsandcaninesUK (@CatsCanines) August 20, 2021
The combination of high prevalence and high levels of vaccination creates the conditions in which an immune escape variant is most likely to emerge. The likelihood of this happening is unknown, but such a variant would present a significant risk both in the UK and internationally https://t.co/mz8eDc4MQx
— Robert W Malone, MD (@RWMaloneMD) August 19, 2021
This is by far the worst side effect I’ve ever seen from Covid https://t.co/qYOsE29Mpx
— vaccine users posting their L’s (@vaccine_Ls) August 20, 2021
Cureus has some background and images from the specific case study:
WARNING: Graphic content!
Stevens-Johnson syndrome/toxic epidermal necrolysis (SJS/TEN) is a spectrum of acute, delayed-type hypersensitivity reactions that affect the skin and the mucous membranes. Medications are the culprit cause of these disorders in addition to infections and in very rare instances vaccinations. We report a case of TEN in a 49-year-old woman with no previous medical history. The disorder developed one week after receiving the first dose of COVID-19 vaccine with no other identifiable causes. The patient received two doses of tumor necrosis factor-alpha inhibitor (etanercept) and she stopped developing new lesions after two days of the initial dose; complete healing was observed after 22 days and no side effects were observed in our patient. This case demonstrates an extremely rare complication to the COVID-19 vaccine. The benefits of receiving the COVID-19 outweigh the potential risk.
Toxic epidermal necrolysis (TEN) is a rare immune-mediated, life-threatening skin reaction characterized by blistering and extensive epidermal detachment of more than 30% of body surface area. The incidence is estimated to be 0.4 to 1.9 cases per million population per year worldwide and an estimated mortality rate of 25% to 35% [1, 2]. Medication is usually the cause of TEN (e.g., certain antibiotics and antiepileptics) . Vaccination-induced Stevens-Johnson syndrome (SJS)/TEN is rare, with less than twenty reported cases in the published literature, with the measles vaccine being reported to cause both SJS and TEN, varicella, smallpox, anthrax, tetanus, and influenza vaccines were reported to cause SJS alone, and MMR (measles, mumps, rubella), hantavirus and meningococcal B vaccines were reported to cause TEN [4, 5, 6]. The patient usually develops a fever and other flu-like symptoms one to three weeks after being exposed to medication followed by painful erythematous to purpuric skin lesions that tend to coalescence. Next erosions and vesiculobullous lesions and epidermal detachment over wide body surface area develop. Mucous membranes are also involved, and the patient develops oral ulcers, vaginal ulcers, and possible acute conjunctivitis . In this paper, we report a case of TEN following the administration of the Pfizer COVID-19 vaccine (Pfizer, Inc., New York, USA).
A 49-year-old woman with no previous medical history presented to the emergency room with a history of fever and skin eruption. She has received COVID-19 Pfizer (BNT162b1) vaccine with a dose of 0.3 mL given intramuscularly one week before the development of her symptoms. The patient started to develop fever, fatigue, and headache followed by skin lesions affecting her trunk and starting to spread to her face and upper limbs with oral ulceration. The patient was seen in the primary health care center and was given paracetamol and did not notice any improvement. The patient had no history of taking any new medication or any cosmetic treatment in the past two months before the development of the skin lesions. Upon examination, the patient was vitally stable, anxious, and in severe pain. She had numerous purpuric and dusky red macules involving the chest (Figure 1), abdomen (Figure 2), upper limbs (Figure 3), face, genitalia, and upper thighs with areas showing coalescence of lesions with flaccid bullae and areas of epidermal detachment with positive Nikolsky’s sign. The mucosa was involved in her condition, where she had extensive oral ulceration and hemorrhagic crusting over the lips (Figure 4), as well as bilateral conjunctival congestions along with upper eyelids erosions (Figure 5) and genital mucosal lesions. Her body surface area (BSA) involvement is estimated to be more than 30%. Laboratory evaluation showed low WBC (3.87 × 109/L) and elevated liver enzymes (aspartate aminotransferase [AST] 178 U/L, alanine aminotransferase [ALT] 90 U/L). Chest X-ray was normal, and she had negative serology for hepatitis B, C, and HIV. The Severity-of-Illness Score for Toxic Epidermal Necrolysis (SCORTEN) score was two on the day of her admission since she was older than 40 and she had a serum bicarbonate level of less than <20 mmol/L.
Join Our Telegram channel here: https://t.me/TheTrueReporter